# SDR DALA2023112809779

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 69,946 hours, 9,210 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 L/G SELECTOR LEVER WOULD NOT MOVE UP. DID QRH PROC RESET OF LGCIU 1. RESET SUCCESSFUL. GEAR IS RETRACTED. CORRECTIVE ACTION: TEST LGCU 1#2 PFMD OK . LDGS INSPECTION PFMD NO DAMAGE FOUND. (5528464)
